What causes stomach discomfort when suffering from femoral hernia?
Need to rule out Obstruction
Since you are having hernia from long time chances are more that you go for complications like obstruction, etc.
Increase in pain even though you take tablets suggests your hernia may be going for obstruction. I suggest you to get examined by your surgeon to diagnose obstruction or it is because of IBS . They may suggest you to get ultrasound scan of abdomen and hernia. Usually obstruction can be made out by examination.
Hope I have answered your query. If any further queries are there I would love to help.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Could the intake of cipro causes stomach discomfort and constipation
- Cause of constant stomach discomfort and vomiting
- Reducible femoral hernia causes
- Stomach discomfort causes
- Stomach discomfort when sitting down
- What causes stomach discomfort
- Penicillin vk is causing me a lot of stomach discomfort
- What is the remedy for stomach discomfort in the morning
- Femoral hernia causes
- Femoral hernias can cause anaemia